MathSciNet Relay Station
MathSciNet bibliographic data
MR1924353 30C62 (28A80 30C65)
Laakso, Tomi J. Plane with $A_\infty$-weighted metric not bi-Lipschitz embeddable to ${\Bbb R}^N$. Bull. London Math. Soc. 34 (2002), no. 6, 667–676.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement